# SDR HNAA9693634

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Wet
- Location: Smoke Det
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3282 - EWN-CLT - EN ROUTE TO CLT, THE SMOKE WARNING LIGHT CAME ON AND WOULD NOT RESET.  AIRCRAFT CONTINUED ON TO CLT AND LANDED WITHOUT INCIDENT.  DRIED WATER, AND RESET THE CANNON PLUG ON THE NR 2 SMOKE DETECTOR.  (M)
